# SDR CALA2025010900066

- Difficulty date: November 27, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32318
- Condition: Dented
- Location: Sta 787-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN DENTED BETWEEN STA 787-807 STR 24L- STR 25L.   DENT FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-01-1A-5. REPAIRED FUSELAGE SKIN IAW B737-800 SRM 53-00-01-2R-1.
